# SDR 02FDEA00943

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 37,256 hours, 24,588 cycles
- Engine: Pwa JT8D9
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  WHEN TRAILING FLAPS EXTENDED TO 5 DEG, THE AMBER LEADING EDGE FLAPS LIGHT REMAINED ILLUMINATED ON FO PANEL AND THE NR 5 LEADING EDGE FLAP LIGHT (BOTH GREEN AND AMBER), DID NOT ILLUMINATE ON SO PANEL. RAN QRH PROCEDURE AND DIVERTED.   ON ARRIVAL, FLAPS/SLATS EXTENDED NORMALLY.  INSTALLED LEADING EDGE FLAP JUMPER SWITCH FOR NR 5 LEADING EDGE FLAP SWITCH. OPERATED FLAP SYSTEM SEVERAL TIMES AND SYSTEM CKS GOOD IAW MM.   REQUIRES JUMPER, REMOVED AND FLAP SWITCH REPLACED AS TIME PERMITS.
